# SDR K11A2011100472603

- Difficulty date: September 14, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 40,208 hours, 22,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB DAMAGE, L1 DOOR STA 228 LBL 60 .5X.5 INCHES.
